MathSciNet Relay Station
MathSciNet bibliographic data
MR663456 (83k:62006) 62B05
Blackwell, D.; Ramamoorthi, R. V. A Bayes but not classically sufficient statistic. Ann. Statist. 10 (1982), no. 3, 1025–1026.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement